# SDR SWIA20240118

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 47,057 hours, 40,960 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:DUE TO FLAP FAIL CAUTION AT FLAPS 20 ON APPROACH, DID A GO AROUND, RAN QRH, LANDED FLAPS 20.COMPLY WITH FULL FLAP EVAULATION IN REF TO FIM CH 27 AND AD 2009-06-12C:MCICAT A DUE BY TAC 40952****SMOD APPROVAL REQUIRED FOR RTS****FLAP FAIL CAUTION AT FLAPS 20 ON APPROACH, DID A GO AROUND, RAN QRH, LANDED FLAPS 20. (FLIGHT 4688 FILED CLOSED)JAN 18, 2024  STATION: FAR--RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTNUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12. MCI CREATED FOR FULL AD COMPLIANCE BY MCC. JAN 19, 2024  STATION: ORD -- RTS APPROVAL RECEIVED ON 1/19/2024 AT 7:32AM DMI CLEARDED.SEE THE FOLLWING CAMP FOR WORK PERFORMED:SEE CP 27700940 FOR AD 2009-06-12/09 COMPLIANCE.SEE CP 27703476 FOR T/S PER FIM 27-50-00.
